A criterion for the stability of multiple limit cycles
Differencialʹnye uravneniâ, Tome 35 (1999) no. 1, pp. 3-7
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_1_a0,
author = {V. V. Amel'kin and A. B. Levin},
title = {A criterion for the stability of multiple limit cycles},
journal = {Differencialʹnye uravneni\^a},
pages = {3--7},
year = {1999},
volume = {35},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_1_a0/}
}
V. V. Amel'kin; A. B. Levin. A criterion for the stability of multiple limit cycles. Differencialʹnye uravneniâ, Tome 35 (1999) no. 1, pp. 3-7. http://geodesic.mathdoc.fr/item/DE_1999_35_1_a0/